# SDR DLM88002072

- Difficulty date: October 19, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 33,994 hours, 27,832 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Switch
- Condition: Failed
- Location: Lt Wing Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FUEL LEVEL LOW LIGHT ILLUMINATED PASSING 23,000 WINGS LEVEL AND REMAINED ON.  *S/D*  REPLACED LT TANK LOW LEVEL FLOAT SWITCH PER M/M 28-42-01, CKS GOOD.
